RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 24, Number 3  


People of Soviet science
Konstantin Sergeevich Sibirskiǐ (on the occasion of his 60th birthday)
371

Ordinary Differential Equations
Flickering systems
I. N. Blinov
376
An approach to the construction of the asymptotics of the solution of the singularly perturbed Cauchy problem with initial values of the unknown functions that are unbounded with respect to the parameter
V. Ya. Glizer
383
Determination of the characteristic vectors of functions of several variables and of stability in the first approximation
È. I. Grudo, P. G. Lasy
389
Stability of homogeneous semigroups
M. I. Letavin
393
Existence of strong solutions of differential equations in a Hilbert space
V. I. Maksimov
398
Sufficient conditions for optimality in problems with delays
M. D. Mardanov
408
Investigation of the stability of autonomous singularly perturbed systems on the basis of matrix Lyapunov functions
A. A. Martynyuk, V. G. Miladzhanov
416
Algebraic operations that are consistent with the dynamics of continuous nonlinear control systems
A. I. Panasyuk
425

Partial Differential Equations
A criterion for the absolute $\bar{c}$-stability of partial differential equations
V. M. Borok
438
On the existence of solutions of the Cauchy problem and of linear boundary value problems for a second-order parabolic equation in an unbounded domain. II
L. I. Kamynin
445
The variational Dirichlet problem for an elliptic operator that is degenerate on the boundary
N. V. Miroshin
455
Regularity classes of bilinear forms, and nonlinear elliptic boundary value problems
A. I. Perov, V. L. Khatskevich
464
On third-order degenerate operator-differential equations
N. M. Yataev
477

Integral Equations and Integral-Differential
Direct methods for solving a singular integro-differential equation
M. G. Akhmadiev
482
The one-sided invertibility of functional operators and the $n(d)$-normality of singular integral operators with shift in Hölder spaces
Yu. I. Karlovich, R. Mardiev
488
Stability in the large of integro-differential equations of nondirect control systems
G. A. Leonov, V. B. Smirnova
500
Completeness of the root vectors of a system of integro-differential equations of reactor kinetics
R. S. Makin
508
Eigenvalues and eigenfunctions of an integro-differential operator
A. I. Perov, E. G. Glushko, I. G. Tyuleneva
516

Short Communications
An inverse problem for a system of parabolic equations
A. Ya. Akhundov
520
Application of Lyapunov functions to the investigation of the interval of existence of a solution
B. V. Zadvornyi
522
Uniqueness of the solution of the Tricomi problem for an equation of mixed type
A. A. Kosovets
523
The Green function of a differential-difference equation
V. G. Kurbatov
525
Spline methods for solving a class of integro-differential equations
A. I. Leonov
527
Propagation of flexural waves through an inhomogeneous plate with slowly changing parameters
G. S. Markosyan
530
On the alternative method for the biharmonic equation
G. Markhasev
532
Autonomous Hamiltonian systems with univalent moving singularities
V. I. Matatov, S. N. Filippovich
534
Degenerate nonlinear elliptic differential equations of infinite order in weighted Sobolev–Orlicz spaces
Nguyen Minh Chuong, Le Kuang Chung
535
Rate of decay of the solutions of some elliptic and ultraelliptic equations
S. M. Sitnik
538
Asymptotic behavior of the solutions of basic mixed problems in the exterior of a compact set for an equation of the propagation of perturbations in elastoviscous media
I. V. Suveyka
539
An estimate for the solutions of systems of differential equations on an asymptotically large segment by the averaging method
O. P. Filatov
542

Letters to the Editor
Letter to the editor: “Estimates for localized unbounded solutions of quasilinear parabolic equations”
V. A. Galaktionov, S. A. Posashkov
545
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019